# SDR A6WA201240034

- Difficulty date: November 23, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT & LT FS 625.00 OBLIQUE ANGLES CRACKED.  REPAIRED L/R 625.00 OBLIQUE ANGLES BY INCORPORATING REO 601R-53-61-100 & 601R-53-61-422.
